MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION EXTENSION STEM - FLUTED Ø 16 L 65

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION EXTENSION STEM - FLUTED Ø 16 L 65
Model Number 02.07.FCL16065
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-04-2025: lot 2318113: (b)(4) items manufactured and released on 08-11-2023.Expiration date: 2028-10-18.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 16-04-2025: gmk-revision 02.07.0683r revision fixed tibial tray cemented size 3 r (k123721) lot 2336251: 23 items manufactured and released on 29-01-2024.Expiration date: 2029-01-13.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Gmk-revision 02.07.0312scf fixed tibial insert sc size 3/12mm (k103170) lot 2342620: (b)(4) items manufactured and released on 29-02-2024.Expiration date: 2029-01-14.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Gmk-revision 02.07.Fcl18065 extension stem - fluted ø 18 l 65 (k120790) lot 2335705: (b)(4) items manufactured and released on 28-11-2023.Expiration date: 2028-11-12.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Gmk-revision 02.07.2403r femur revision ps size 3 r (k102437) lot 2342499: (b)(4) items manufactured and released on 04-03-2024.Expiration date: 2029-02-14.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Gmk-revision 02.07.0003 offset connector 3 mm (k102437) lot 2347061: (b)(4) items manufactured and released on 01-03-2024.Expiration date: 2029-02-18.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Clinical evaluation performed clinical affairs department: 1 year after a difficult tka revision, the knee gets infected and the components need revision.Secondary postoperative infections are a known possible adverse event after tka, and in revision cases the occurrence is higher.No reason to suspect a malfunctioning device at the origin of this adverse event.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 11 months from primary the patient was revised due to infection.All devices explanted and surgery completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION EXTENSION STEM - FLUTED Ø 16 L 65
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22016286
Report Number3005180920-2025-00380
Device Sequence Number12922021
Product Code JWH
UDI-Device Identifier07630030823022
UDI-Public07630030823022
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.FCL16065
Device Lot Number2318113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite